Skip to content
My WebMD Sign In, Sign Up
burning
avatar
sfonseca7 posted:
I have osteoporosis of the spine with fractures. I get a shot every 6 months, A few weeks before the shot my upper back starts to burn. When I get the shot the burning disappears. Has anyone else experienced this?
Reply


Helpful Tips

Choosing a safe calcium supplementExpert
Calcium supplements prepared from unrefined oyster shell, bone meal or dolomite may contain lead or other toxic metals. Choose supplements ... More
Was this Helpful?
31 of 43 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the National Osteoporosis Foundation website